Previous |  Up |  Next


Title: On a class of groupoids (English)
Title: O jedné třídě grupoidů (Czech)
Author: Kepka, Tomáš
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 22
Issue: 1
Year: 1981
Pages: 29-49
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 08A30
MSC: 20L99
MSC: 20N99
idZBL: Zbl 0481.08002
idMR: MR0635975
Date available: 2012-10-05T20:34:15Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_022-1981-1_7.pdf 3.023Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo